# SDR ABXA020105

- Difficulty date: July 2, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UNDER FLOOR FRAME STIFFENER WAS CRACKED AT FS 780, LEFT BUTT LINE 47.0. INSTALLED NEW FITTING IAW DC-8 SRM 51-1-20D, 51-3-2 AND 51-3-0.
